[Existence de solution bornée pour les modèles tri-dimensionnels de chimio-haptotaxie avec diffusion non-linéaire]
Nous considérons le système quasi-linéaire de chimio-haptotaxie
The quasilinear chemotaxis–haptotaxis system
Accepté le :
Publié le :
Xuegang Hu 1 ; Liangchen Wang 1 ; Chunlai Mu 2 ; Ling Li 1
@article{CRMATH_2017__355_2_181_0, author = {Xuegang Hu and Liangchen Wang and Chunlai Mu and Ling Li}, title = {Boundedness in a three-dimensional chemotaxis{\textendash}haptotaxis model with nonlinear diffusion}, journal = {Comptes Rendus. Math\'ematique}, pages = {181--186}, publisher = {Elsevier}, volume = {355}, number = {2}, year = {2017}, doi = {10.1016/j.crma.2016.12.005}, language = {en}, }
TY - JOUR AU - Xuegang Hu AU - Liangchen Wang AU - Chunlai Mu AU - Ling Li TI - Boundedness in a three-dimensional chemotaxis–haptotaxis model with nonlinear diffusion JO - Comptes Rendus. Mathématique PY - 2017 SP - 181 EP - 186 VL - 355 IS - 2 PB - Elsevier DO - 10.1016/j.crma.2016.12.005 LA - en ID - CRMATH_2017__355_2_181_0 ER -
%0 Journal Article %A Xuegang Hu %A Liangchen Wang %A Chunlai Mu %A Ling Li %T Boundedness in a three-dimensional chemotaxis–haptotaxis model with nonlinear diffusion %J Comptes Rendus. Mathématique %D 2017 %P 181-186 %V 355 %N 2 %I Elsevier %R 10.1016/j.crma.2016.12.005 %G en %F CRMATH_2017__355_2_181_0
Xuegang Hu; Liangchen Wang; Chunlai Mu; Ling Li. Boundedness in a three-dimensional chemotaxis–haptotaxis model with nonlinear diffusion. Comptes Rendus. Mathématique, Volume 355 (2017) no. 2, pp. 181-186. doi : 10.1016/j.crma.2016.12.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2016.12.005/
[1] Boundedness in a three-dimensional chemotaxis–haptotaxis model, Z. Angew. Math. Phys. (2016) | DOI
[2] Mathematical modelling of cancer invasion of tissue: the role of the urokinase plasminogen activation system, Math. Models Methods Appl. Sci., Volume 15 (2005), pp. 1685-1734
[3] Mathematical modelling of tissue invasion: dynamic heterogeneity, Netw. Heterog. Media, Volume 1 (2006), pp. 399-439
[4] Finite-time blowup and global-in-time unbounded solutions to a parabolic–parabolic quasilinear Keller–Segel system in higher dimensions, J. Differ. Equ., Volume 252 (2012), pp. 5832-5851
[5] Heat kernels and maximal
[6] Boundedness in quasilinear Keller–Segel systems of parabolic–parabolic type on non-convex bounded domains, J. Differ. Equ., Volume 256 (2014), pp. 2993-3010
[7] On the global existence of solutions to an aggregation model, J. Math. Anal. Appl., Volume 343 (2008), pp. 379-398
[8] Boundedness in a chemotaxis–haptotaxis model with nonlinear diffusion, Nonlinearity, Volume 29 (2016), pp. 1564-1595
[9] Aggregating pattern dynamics in a chemotaxis model including growth, Physica A, Volume 230 (1996), pp. 499-543
[10] Global existence and boundedness of classical solutions to a parabolic–parabolic chemotaxis system, Nonlinear Anal., Real World Appl., Volume 14 (2013), pp. 1634-1642
[11] Exponential attractor for a chemotaxis-growth system of equations, Nonlinear Anal., Volume 51 (2002), pp. 119-144
[12] Global existence of classical solutions to a combined chemotaxis–haptotaxis model with logistic source, J. Math. Anal. Appl., Volume 354 (2009), pp. 60-69
[13] Boundedness in a two-dimensional chemotaxis–haptotaxis system, 2014 | arXiv
[14] Global solution for a chemotactic–haptotactic model of cancer invasion, Nonlinearity, Volume 21 (2008), pp. 2221-2238
[15] A chemotaxis–haptotaxis model: the roles of nonlinear diffusion and logistic source, SIAM J. Math. Anal., Volume 43 (2011), pp. 685-704
[16] Boundedness and stabilization in a multi-dimensional chemotaxis–haptotaxis model, Proc. R. Soc. Edinb., Sect. A, Volume 144 (2014), pp. 1067-1084
[17] Dominance of chemotaxis in a chemotaxis–haptotaxis model, Nonlinearity, Volume 27 (2014), pp. 1225-1239
[18] Large time behavior in a multidimensional chemotaxis–haptotaxis model with slow signal diffusion, SIAM J. Math. Anal., Volume 47 (2015), pp. 4229-4250
[19] A chemotaxis system with logistic source, Commun. Partial Differ. Equ., Volume 32 (2007), pp. 849-877
[20] Boundedness in the higher-dimensional chemotaxis–haptotaxis model with nonlinear diffusion, J. Differ. Equ., Volume 260 (2016), pp. 1975-1989
[21] Boundedness in a multi-dimensional chemotaxis–haptotaxis model with nonlinear diffusion, Appl. Math. Lett., Volume 59 (2016), pp. 122-126
[22] Large time behavior of solution to a fully parabolic chemotaxis–haptotaxis model in higher dimensions, J. Differ. Equ., Volume 260 (2016), pp. 6960-6988
[23] Boundedness in a parabolic–parabolic quasilinear chemotaxis system with logistic source, Discrete Contin. Dyn. Syst., Ser. A, Volume 34 (2014), pp. 789-802
[24] On a quasilinear parabolic–elliptic chemotaxis system with logistic source, J. Differ. Equ., Volume 256 (2014), pp. 1847-1872
[25] A class of chemotaxis systems with growth source and nonlinear secretion, 2015 | arXiv
[26] Boundedness in the higher-dimensional parabolic–parabolic chemotaxis system with logistic source, Commun. Partial Differ. Equ., Volume 35 (2010), pp. 1516-1537
[27] Blow-up in a higher-dimensional chemotaxis system despite logistic growth restriction, J. Math. Anal. Appl., Volume 384 (2011), pp. 261-272
[28] Finite-time blow-up in the higher-dimensional parabolic–parabolic Keller–Segel system, J. Math. Pures Appl., Volume 100 (2013), pp. 748-767
[29] Global asymptotic stability of constant equilibria in a fully parabolic chemotaxis system with strong logistic dampening, J. Differ. Equ., Volume 257 (2014), pp. 1056-1077
[30] Boundedness and global existence in the higher-dimensional parabolic–parabolic chemotaxis system with/without growth source, J. Differ. Equ., Volume 258 (2015), pp. 4275-4323
[31] Boundedness in a quasilinear fully parabolic Keller–Segel system of higher dimension with logistic source, J. Math. Anal. Appl., Volume 430 (2015), pp. 585-591
[32] Boundedness in a quasilinear fully parabolic Keller–Segel system with logistic source, Z. Angew. Math. Phys., Volume 66 (2015), pp. 2473-2484
[33] On the boundedness and decay of solutions for a chemotaxis–haptotaxis system with nonlinear diffusion, Discrete Contin. Dyn. Syst., Ser. A, Volume 36 (2016), pp. 1737-1757
- Some further progress for boundedness of solutions to a quasilinear higher-dimensional chemotaxis-haptotaxis model with nonlinear diffusion, Discrete and Continuous Dynamical Systems, Volume 44 (2024) no. 1, pp. 18-60 | DOI:10.3934/dcds.2023095 | Zbl:1527.35163
- Boundedness in a flux-limited chemotaxis-haptotaxis model with nonlinear diffusion, Evolution Equations and Control Theory, Volume 12 (2023) no. 4, pp. 1133-1144 | DOI:10.3934/eect.2023004 | Zbl:1519.92035
- Optimal control for a chemotaxis-haptotaxis model in two space dimensions, Boundary Value Problems, Volume 2022 (2022), p. 33 (Id/No 79) | DOI:10.1186/s13661-022-01661-7 | Zbl:1505.92026
- Global boundedness of solutions to a quasilinear parabolic-parabolic Keller-Segel system with variable logistic source, Journal of Mathematical Analysis and Applications, Volume 516 (2022) no. 1, p. 14 (Id/No 126482) | DOI:10.1016/j.jmaa.2022.126482 | Zbl:1496.35113
- Modeling multiple taxis: tumor invasion with phenotypic heterogeneity, haptotaxis, and unilateral interspecies repellence, Discrete and Continuous Dynamical Systems. Series B, Volume 26 (2021) no. 1, pp. 443-481 | DOI:10.3934/dcdsb.2020284 | Zbl:1467.35323
- Asymptotic stability in a quasilinear chemotaxis-haptotaxis model with general logistic source and nonlinear signal production, Journal of Differential Equations, Volume 269 (2020) no. 12, pp. 10839-10918 | DOI:10.1016/j.jde.2020.07.027 | Zbl:1458.35052
Cité par 6 documents. Sources : zbMATH
Commentaires - Politique